MAUDE Adverse Event Report: NORIS MEDICAL LTD MONO IMPLANT; MONO DENTAL IMPLANT

NORIS MEDICAL LTD MONO IMPLANT; MONO DENTAL IMPLANT
Model Number NM-V3311
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
Label of tuff implant was on package with mono implant.It was identified by the employee of noris medical inc - subsidiary of noris medical ltd ( importer - distributor) in the stock warehouse.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
MONO IMPLANT
Common Device Name
MONO DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
8 hataasia
nesher, 36888 08
IS  3688808
Manufacturer Contact
simha sibony
8 hataasia
nesher, 36888-08
IS   3688808
MDR Report Key17077773
Report Number3011390931-2023-00001
Device Sequence Number14015736
Product Code DZE
UDI-Device Identifier07290108814606
UDI-Public07290108814606
Combination Product (Y/N)Y
PMA/510(K) Number
K140440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/10/2025
Device Model NumberNM-V3311
Device Catalogue NumberNM-V3311
Device Lot Number7000487
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date12/19/2024
02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown